AMS eContent Search Results
Matches for: msc=(34C23) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 47 found      Go to page: 1 2

[1] Begoña Alarcón and Roland Rabanal. Hopf bifurcation at infinity and dissipative vector fields of the plane. Proc. Amer. Math. Soc. 145 (2017) 3033-3046.
Abstract, references, and article information   
View Article: PDF

[2] Yun-Qiu Shen and Tjalling J. Ypma. Rank deficiencies and bifurcation into affine subspaces for separable parameterized equations. Math. Comp. 85 (2016) 271-293.
Abstract, references, and article information   
View Article: PDF

[3] Ale Jan Homburg, Alice C. Jukes, Jürgen Knobloch and Jeroen S.W. Lamb. Bifurcation from codimension one relative homoclinic cycles. Trans. Amer. Math. Soc. 363 (2011) 5663-5701. MR 2817404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] M. Grau, F. Mañosas and J. Villadelprat. A Chebyshev criterion for Abelian integrals. Trans. Amer. Math. Soc. 363 (2011) 109-129. MR 2719674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] O. Yu. Makarenkov. Poincaré index and periodic solutions of perturbed autonomous systems. Trans. Moscow Math. Soc. 70 (2009) 1-30. MR 2573636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] F. Mañosas and J. Villadelprat. The bifurcation set of the period function of the dehomogenized Loud's centers is bounded. Proc. Amer. Math. Soc. 136 (2008) 1631-1642. MR 2373592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. J. Álvarez, A. Gasull and R. Prohens. Limit cycles for cubic systems with a symmetry of order 4 and without infinite critical points. Proc. Amer. Math. Soc. 136 (2008) 1035-1043. MR 2361879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jacobo Pejsachowicz. Bifurcation of homoclinics. Proc. Amer. Math. Soc. 136 (2008) 111-118. MR 2350395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Pei Yu. Computation of limit cycles--The second part of Hilbert's 16th problem. Fields Institute Communications 49 (2006) 151-177.
Book volume table of contents
View Article: PDF

[10] Wayne Nagata and N. Sri Namachchivaya (Editors). Bifurcation Theory and Spatio-Temporal Pattern Formation. Fields Institute Communications 49 (2006) MR MR2270180.
Book volume table of contents

[11] Morten Brøns, Martin Krupa and Martin Wechselberger. Mixed mode oscillations due to the generalized Canard phenomenon. Fields Institute Communications 49 (2006) 39-63.
Book volume table of contents
View Article: PDF

[12] Fernando Antoneli, Ana Dias, Martin Golubitsky and Yunjiao Wang. Flow invariant subspaces for lattice dynamical systems. Fields Institute Communications 49 (2006) 1-8.
Book volume table of contents
View Article: PDF

[13] O. Batiste and E. Knobloch. Waves in extended systems: From low- to high-dimensional behavior. Fields Institute Communications 49 (2006) 9-38.
Book volume table of contents
View Article: PDF

[14] R. McDonald, N. Namachchivaya and Wayne Nagata. Bifurcations of gyroscopic systems near a 0 : 1 resonance. Fields Institute Communications 49 (2006) 79-116.
Book volume table of contents
View Article: PDF

[15] Changsheng Chen and John Chadam. Bioremediation of waste in a porous medium. Fields Institute Communications 49 (2006) 65-77.
Book volume table of contents
View Article: PDF

[16] Jianhong Wu. High dimensional data clustering from a dynamical systems point of view. Fields Institute Communications 49 (2006) 117-150.
Book volume table of contents
View Article: PDF

[17] Martin Golubitsky and Ian Stewart. Nonlinear dynamics of networks: the groupoid formalism. Bull. Amer. Math. Soc. 43 (2006) 305-364. MR 2223010.
Abstract, references, and article information   
View Article: PDF

[18] Daniel Panazzolo. Desingularization of nilpotent singularities in families of planar vector fields. Memoirs of the AMS 158 (2002) MR 1903719.
Book volume table of contents   

[19] M. A. M. Alwash. On the center conditions of certain cubic systems. Proc. Amer. Math. Soc. 126 (1998) 3335-3336. MR 1485453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Yu. Ilyashenko and Weigu Li. Normal forms for unfoldings of saddlenodes. Math. Surveys Monogr. 66 (1998) 253-280.
Book volume table of contents
View Article: PDF

[21] Yu. Ilyashenko and Weigu Li. Bifurcations of homoclinic trajectories of hyperbolic saddles. Math. Surveys Monogr. 66 (1998) 181-209.
Book volume table of contents
View Article: PDF

[22] Yu. Ilyashenko and Weigu Li. Bifurcations in the plane. Math. Surveys Monogr. 66 (1998) 69-82.
Book volume table of contents
View Article: PDF

[23] Yu. Ilyashenko and Weigu Li. Introduction. Math. Surveys Monogr. 66 (1998) 1-29.
Book volume table of contents
View Article: PDF

[24] Yu. Ilyashenko and Weigu Li. Preliminaries. Math. Surveys Monogr. 66 (1998) 31-68.
Book volume table of contents
View Article: PDF

[25] Yu. Ilyashenko and Weigu Li. Homoclinic tori and Klein bottles of nonhyperbolic periodic orbits: Noncritical case. Math. Surveys Monogr. 66 (1998) 109-157.
Book volume table of contents
View Article: PDF

[26] Yu. Ilyashenko and Weigu Li. Normal forms for local families: Hyperbolic case. Math. Surveys Monogr. 66 (1998) 235-251.
Book volume table of contents
View Article: PDF

[27] Yu. Ilyashenko and Weigu Li. Nonlocal Bifurcations. Math. Surveys Monogr. 66 (1998) MR MR1650842.
Book volume table of contents   

[28] Yu. Ilyashenko and Weigu Li. Homoclinic orbits of nonhyperbolic singular points. Math. Surveys Monogr. 66 (1998) 83-108.
Book volume table of contents   
View Article: PDF

[29] Yu. Ilyashenko and Weigu Li. Homoclinic torus of a nonhyperbolic periodic orbit: Semicritical case. Math. Surveys Monogr. 66 (1998) 159-180.
Book volume table of contents   
View Article: PDF

[30] Yu. Ilyashenko and Weigu Li. Elements of hyperbolic theory. Math. Surveys Monogr. 66 (1998) 211-234.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 47 found      Go to page: 1 2